Im on Yasmin for a year now....and for the past 2 months or so I dont take the last 2 active pills. Is that ok? Am I still protected? I do that because I dont like to go to work when I have my period, so by skipping the last 2 pills I start getting a brown discharge on Friday instead of Sunday, and then I have my 2 heavy days of bleeding on saturday and sunday and by monday its light. I'm just wondering if its ok to do that?
did you read the instructions? have you asked your doc? from the sounds of it, if they are not some type of placebos but necessary pills to aid in you having effective birthcontrol that month, you should know already that it is not recommended that you skip them
Well yeah, they are the active pills. But they are the last 2 pills in the 3rd week. If finish all the active pills then I start my period on Sunday (the last day of the inactive pills) and thats annoying.
Hi! I don't know how missing those pills are affecting you, I would say you should be careful about having sex unprotected. You should just ask your doctor how to move up the days that you take your pills so that you take your last active pill on the day that you want to, whichever day you stop taking active pills now.
I would have to discontinue taking my current pill pack (which i just started on Monday) and then i would have to wait to have a normal period and then restart taking a new pack again. I already asked my doctor. He says its fine, as long as I use another form of protection if I have sex.
I was wondering if my gf could be at risk. she accidentally took the active pill (Yasmin) on the 3rd day that she shouldn't have. Then stopped for 2 days, then continued to take the 2nd pill (new pack) on the day that she was supposed to take it.
Yasmin 21-pill pack.
Hope to hear from you soon.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.